# SDR DXTA2015082606063

- Difficulty date: August 25, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N675QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605275
- Aircraft time: 11,006 hours, 8,826 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 99124921
- Part serial: 1376A
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, EXCESSIVE AMOUNT OF BLEED AIR ALONG WITH A BURNING ODOR.  THE ACM OVERHEAT LIGHT ILLUMINATED FOLLOWED BY THE BLEED AIR OVERHEAT  LIGHT.  MASTER WARNING & MASTER CAUTION BOTH ILLUMINATED.  THE THROTTLE WAS REDUCED BELOW CRUISE DETENT & LIGHTS EXTINGUISHED.  THE PRESSURIZATION SYS DID NOT WORK THE ENTIRE FLIGHT.  REMOVED FAILED RT BI-LEVEL FLOW CONTROL VALVE AND  INSTALLED AN OVERHAULED VALVE IAW AMM 21-10-00.  OPS CHECKED GOOD.  REMOVED FAILED TEMP SWITCH AND  INSTALLED A NEW SWITCH IAW AMM 36-11-00.  OPS CHECKED GOOD.
